Constant fluids and a good multi vitamin.
Don't do that again.
See your doctor for a check up.
I might consider going to an urgent care clinic 3 days is a long time to have to feel that bad.......
You need to get some professional help. Overdosing is nothing to play with. You took 50 Valium and chased it with alcohol? That is the definition of trying to die. Were you taken to the ER? Did they pump your stomach? You may not be in danger from THAT overdose anymore, but who is to say that you won't do it again without some professional counseling? I'm very scared for you! VERY scared.
You don't need to be alone!
Please get to the doctor and tell them what has happened. They will be able to help you....sara
Your advice to Dannyboy777 was perfect. You told him exactly what I would have said had I been in RN mode. You have really got it together and I sure hope he listens to your wise advice. Stay cool figureatively and literally.